# SDR ASOA201100848

- Difficulty date: April 27, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 19,990 hours, 13,824 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB ATTACH ANGLE AT RBL 26 IS CRACKED.   FABRICATED ATTACH ANGL IAW DWG CC 670-34117, REV B. SH 88030.   DRILLED NEW ANGLE AND INSTALLED IAW SRM 51-42-06-001-001-A01 AND 51-40-11-001-001-A01. MINOR REPAIR.
